# SDR SWAA2023041114609

- Difficulty date: March 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 51,201 hours, 30,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SCUFF PLATE AFT CORNER IS CRACKED<[01] VERIFIED NEW PART/ SCUFF PLATE # 654A0004-338 ISSUED TAG WN14938; LOCATED AND DRILLED NEW FWD CARGO AFT CORNER SCUFF PLATE PER REF SRM 51-40-05-0G-0 AND WILL BE TRANSFERED TO BE INSTALLED ON A ROUTINE CARD# TTG8Q003BYUP;[02] C/W;[03] VERIFIED STEP 1
